# SDR USAA070647

- Difficulty date: August 10, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 21,529 hours, 21,529 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AROUND FASTENER HOLES & TOPSIDE OF FLOORBEAM, FR 66-69 HAS CORROSION.  INSTALLED NEW FLOORBEAM PER SR 51-72-11; CORR TASK JA-260-53500, DEFECT SIZE: 1.5 X 1.5 INCH.
